# SDR 99ZZZX11

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Nut
- Part number: 664100036
- Condition: Missing
- Location: Mlg
- Part time: 614 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING LANDING GEAR ASSY DETERMINED BOTH MAIN LANDING GEAR SQUAT SWITCHES MISSING JAM NUT THAT SECURES THE ROD END TO THE TORQUE LINK.  THE SQUAT SWITCH ASSY COULD BE TURNED AND MOVED.
